# SDR SWAA2024042576052

- Difficulty date: April 17, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 33,727 hours, 16,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH CABIN BULLNOSE EMERGENCY LIGHTS INOP<[01] REMOVED REPLACED AND OPS CHECKED BATTERY PACK PER AMM 33-51-06;[02] REMOVED REPLACED AND OPS CHECKED BATTERY PACK PER AMM 33-51-06
